Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:395/110  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Higher-order rational solitons and rogue-like wave solutions of the (2+1)-dimensional nonlinear fluid mechanics equations 期刊论文
Authors:  Wen, Xiao-Yong;  Yan, Zhenya
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
(2+1)-Dimensional KP equation  Generalized perturbation Darboux transformation  Rational solitons  Rogue waves  
Solutions of Jimbo-Miwa Equation and Konopelchenko-Dubrovsky Equations 期刊论文
ACTA APPLICANDAE MATHEMATICAE, 2010, 卷号: 112, 期号: 2, 页码: 181-203
Authors:  Cao, Bintao
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Jimbo-Miwa  Konopelchenko-Dubrovsky  Stable-range  Logarithmic stable-range  
Three types of generalized Kadomtsev-Petviashvili equations arising from baroclinic potential vorticity equation 期刊论文
CHINESE PHYSICS B, 2010, 卷号: 19, 期号: 2, 页码: 8
Authors:  Zhang Huan-Ping;  Li Biao;  Chen Yong;  Huang Fei
Favorite  |  View/Download:77/0  |  Submit date:2018/07/30
baroclinic potential vorticity equation  generalized Kadomtsev-Petviashvili equation  symmetry groups  approximate solution  
The new tri-function method to multiple exact solutions of nonlinear wave equations 期刊论文
PHYSICA SCRIPTA, 2008, 卷号: 78, 期号: 3, 页码: 5
Authors:  Yan, Zhenya
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Exactly fractional solutions of the (2+1)-dimensional modified KP equation via some fractional transformations 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 36, 期号: 4, 页码: 1108-1112
Authors:  Xie, Fuding;  Yan, Zhenya
Favorite  |  View/Download:84/0  |  Submit date:2018/07/30
Compactons and noncompactons to three-dimensional Kadomtsev-Petviashvili equation with nonlinear dispersion 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 36, 期号: 2, 页码: 278-282
Authors:  Xie, Fuding;  Yan, Zhenya
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Multiple solution profiles to the higher-dimensional Kadomtsev-Petviashvilli equations via Wronskian determinant 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 3, 页码: 951-957
Authors:  Yan, Zhenya
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
(3+1)-dimensional KP equation  Wronskian determinant  exact solution  elastic collision  soliton solution  
Matrix integrals and several integrable differential-difference systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2006, 卷号: 75, 期号: 5, 页码: 5
Authors:  Hu, Xing-Biao;  Zhao, Jun-Xiao;  Li, Chun-Xia
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
matrix integrals  Pfaffian  Casorati determinant  two-dimensional Toda lattice  differential-difference KP equation  semi-discrete Toda lattice  
New Weierstrass semi-rational expansion method to doubly periodic solutions of soliton equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 3, 页码: 391-396
Authors:  Yan, ZY
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
soliton equations  Weierstrass elliptic function  doubly periodic solution  symbolic computation